Thank you for your question. Sometimes when we get a cold, our sinuses get inflamed and our face gets puffy. I haven't heard Sculptra causing any puffiness only after few days after the treatment. I hope this helps.
Since I Had Sculptra my Face Gets Really Very Puffy when I Have a Cold Virus. Why is This?
Doctor Answers 4
Post Sculptra Treatment
I would highly recommend that you see your physician for an evaluation regarding what you are experiencing. I am not familiar with Sculptra causing this.
Side effects of Sculptra
I'm sorry to hear about the negative side effects you experienced following a cold virus. Side effects of Sculptra may include the following:
1) Lumps, or "nodules."
2) Redness or swelling at the injection site
I have not heard of the issue you describe taking place following Sculptra treatment. I would recommend speaking with your physician who performed the injections to determine if there was another issue that may be causing your problem. Thanks for the message and good luck!
You might also like...
I've never heard of this problem with Sculptra. You need to consult with your Dermatologist regarding this.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.